# SDR SWAA2021080499992

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 58,406 hours, 34,685 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Angle
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 663, RBL 40.5', WL 45, .700' CRACK IN CENTER TANK LOWER SKIN PANEL TO BS 663 BULKHEAD ATTACH ANGLE.  VERIFIED BY NDT INSP.  CUT & REMOVED DAMAGE IAW SRM 57-10-10-2R-5 REPAIR 5.  PERFORMED DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5. FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.   TREATED AND PRIMED REPAIR PARTS AND CUT EDGE IAW SRM 57-10-10-2R-5 REPAIR 5.   INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.
